# SDR ASOA2013120609601

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 22,544 hours, 21,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERENCY LIGHT INOPERATIVE ON EXTERIOR OF ACFT.  R & R BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
